Translator Disclaimer
September 2011 A new proof of Friedman's conjecture
Liang Yu
Bull. Symbolic Logic 17(3): 455-461 (September 2011). DOI: 10.2178/bsl/1309952321

Abstract

We give a new proof of Friedman's conjecture that every uncountable $\Delta_{1}^{1}$ set of reals has a member of each hyperdegree greater than or equal to the hyperjump.

Citation

Download Citation

Liang Yu. "A new proof of Friedman's conjecture." Bull. Symbolic Logic 17 (3) 455 - 461, September 2011. https://doi.org/10.2178/bsl/1309952321

Information

Published: September 2011
First available in Project Euclid: 6 July 2011

zbMATH: 1242.03064
MathSciNet: MR2856081
Digital Object Identifier: 10.2178/bsl/1309952321

Subjects:
Primary: 03D30

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 3 • September 2011
Back to Top